Metoprolol and frequent urination

Common Questions and Answers about Metoprolol and frequent urination

toprol

Avatar m tn ear ringing, muscle weakness, restless leg syndrome, muscle shakes, insomina, and yellow stool, frequent urination. some symptoms started right after kidney stones. some two weeks ago, mainly yellow stool, and diarrhea. was wondering if anyone else has experienced side effects from metoprolol, twice a day, 25mg. blood pressure is down, however I do not have insurance, and have spent over 2 grand on diagnostic test since the 15 of august. mri, bloodwork, stool test, ct, etc.
Avatar m tn This bigeminy and trigeminy always occurs in the evening, sometime around 7 or 8 as I'm settling down from dinner and a trip to the gym. As I let my mind and body relax, the PVCs get more frequent and eventually as I lay down to get to sleep the PVCs occur at nearly every other beat. Lately, I haven't been able to take this at night, so I will jump out of bed and furiously pump out about 50 push-ups without stopping. This gets my heart rate up quite a bit, maybe around 80 or 90 bpm.
Avatar n tn Many people do not tolerate atenolol and find metoprolol has less symptoms. frequent urination is a common problem with atrial fibrillation when the rate is not controlled. If someone has a 6 - 12 month run of only 5-10 short mild Afib episodes, is getting off coumidin a possibility. Talk to your doctor about the CHADS2 risk score. It stands for heat failure, hypertension, age greater than 75, diabetes, and strocke/TIA.
Avatar n tn then before and during sleep that night AFib came along with frequent urination and dropping BP 85/55 and higher pulse (95) instead of usual 135/80 and usual 50 heart rate.. 6 AM fainted as I stood up from sitting at kitchen table. After feignt I had converted. Dr said because I had conversion HB pause, because maybe the need for stronger drugs and because of my non-medicated lowish Heart rate that a pacemaker was in order.
Avatar m tn KEY ABNORMALITIES ON CARDIAC MRI LVEDV: 200mL (117mL previous, 154mL normal cut-off): This is the amount of blood in my left ventricle just before the start of each heartbeat. The left ventricle pumps blood out to the body LV Mass: 114g (181g previous): This is the weight of my left ventricle. It has shrunk a lot. LVEDD: 6.0cm (4.6cm previous, 5.4cm normal cut-off): This is the width of my left ventricle. It has dilated a lot. IVS and LV wall thickness: 0.5/0.5cm (1.1/1.1cm previous, 0.
Avatar n tn I think everything is over and I clean up. I walk out of the toilet and in about 2 minutes time the stomach cramp and the fainting sensation comes back (I've fainted only once to date from this and was out for about 15-20 minutes). 6. When I get back to the toilet I have a really violent Diarrhoea episode in pure liquid state.
Avatar n tn I was in the hospital 2 sundays ago and when I was in there my urine was coming back positive for bacteria again. I get the symptoms of a UTI like frequent urination, sometimes burning during urination, and a crampy feeling like my bladder is always extremely full even after i have just gone to the bathroom fully. They put me on antibiotics and I have finished the course but am still getting all the symptoms.
Avatar m tn I have been on a multitude of bp meds, started with HCTZ, verapamil, metoprolol, amitryptiline (spelling could be way off), norvasc, and more, the list is so long I can't remember all. I am currently on a high dose of carvedilol, which just wipes me out. I find that beta blockers bring down my heart rate but almost increase my bp.
Avatar f tn tingling in arms, hands, lower legs and feet; upper back, shoulder and neck pain; frequent, large volume urination (no diabetes); tachycardia; I could go on but this is getting lengthy. My heart will start to race for no reason, but I especially notice it after I eat. I try to get a BP reading while it's happening, and it's usually 100-105 over 70's and my pulse in 80's. Then I'll stand up and take it and my BP goes down to 85-90 over 70's and pulse jumps higher to 105+! Weird.
Avatar n tn You've never had the kind of pvc's that 'take you down' and lightheadedness, dizzying, makes you feel like you are dying or passing out, urgent and frequent urination, etc.. These are the kind that no one can ignor and think positively about and go on their merry way.
967168 tn?1477588089 I've had left flank pain and frequent urination (up to 50-60 times daily) since 2004 and had every test under the sun but nothing showed up. I've tried meds they gave me but it did not help. I have a slight problem with "waiting" I don't know what all it can cause but I do know when I have to wait I tend to get UT infections ugh. Have you found any med that works for you?
Avatar f tn However, if I keep my CALCIUM, POTASSIUM and MAGNESIUM levels up with lots of water, they are much less frequent and not as strong, and sometimes I go weeks without noticing a single one. When I forget the supplements, they come right back, that same day in fact. I have NO doubt that in my case they are caused by calcium deficiency. Hope this helps some of you - see a doctor if you need to put your mind at ease.
Avatar n tn What likely follows on a good regimen is less or no more discomfort, less anxiety, more energy and no more or less frequent afib attacks which is our goal. If your still with me here you have to also exercise good judgement and don't let over enthusiasm cloud your judgement. In your case for example you have a hiatal hernia (which by the way can even by some doctors admissions cause and or exacerbate afib) and your jumping right into situps and exercise was not a wise move as you found out.
Avatar n tn Now my eyes feel like they are crossed and when i talk to someone and look at them, it seems like my eyes get more and more blurry to where i have to look away. Everything looks dull and it seems like my eyes can't focus to objects correctly. Besides that, i'm always feeling confused and feelings of being in a fog...like everything around me is going on around me while im not there...occasionally i will get a twitch as well. I can't concentrate on anything nor think straight at all...